Hail, Barry
- When
- April 25, 11:29 AM CST
- Where
- Barry County, Wheaton
- Measured
- 0.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.767, -94.067
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before the first event at Apr 25, 10:23 AM CST, 1 hour 6 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1123 AM CDT TUE APR 25 2006 .UPDATE... SHORTWAVE AXIS EXTENDS FROM NORTH CENTRAL KS TO THE TX PANHANDLE ATTM. AS THIS FEATURE MOVES EAST INTO A FAIRLY MOIST AIR MASS...EXPECT THAT SHOWERS WILL DEVELOP. ALL READY SEEING SOME ENHANCEMENT IN THE WATER VAPOR IMAGERY OVER NORTHEAST OK/SOUTHWEST MO ALONG WITH ISOLATED SHOWERS. SURFACE COLD FRONT HAS MADE SLOW PROGRESS TO THE SOUTHEAST TODAY...AND TEMPERATURES HAVE MADE IT INTO THE LOW 70S IN SOUTH CENTRAL MO WHERE A SIGNIFICANT BREAK IN THE CLOUD COVER HAS OCCURRED. INSTABILITY IN THIS AREA MAY ALLOW SOME ISOLATED THUNDERSTORMS TO DEVELOP. WILL BE MAKING SOME ADJUSTMENTS TO THE RAIN/CONVECTIVE CHANCES ALONG WITH SHORT TERM ADJUSTMENT FOR TEMPERATURE. FRONT SHOULD MOVE ALL THE WAY THROUGH THE FORECAST AREA BY LATE AFTERNOON. DSA .PREVIOUS DISCUSSION... 305 AM... MAIN CONCERNS IN THE SHORT TERM ARE PRECIPITATION AND TEMPERATURES FOR THE NEXT FEW DAYS. TODAY...SURFACE COLD FRONT ACROSS EASTERN KANSAS WILL CONTINUE TO PUSH EAST THROUGH THE DAY. DESPITE THE CONVECTION OVERNIGHT...THERE SHOULD REMAIN SUFFICIENT LIFT AND MOISTURE FOR SHOWERS AND SCATTERED THUNDERSTORMS TO REDEVELOP THIS MORNING. THE COLD FRONT SHOULD FINALLY PUSH THROUGH THE THE OZARKS EARLY THIS AFTERNOON LEAVING A CLOUDY SKY AND COOL TEMPERATURES IN ITS WAKE. HIGH TEMPERATURES THIS AFTERNOON WILL BE A LITTLE COOL REACHING ONLY INTO THE MID TO UPPER 50S NORTH OF I44. WEST PLAINS HOWEVER...SHOULD REMAIN AHEAD OF THE FRONT LONG ENOUGH THAT MID TO UPPER 60 DEGREE TEMPERATURES WILL BE REACHED. WEDNESDAY ON...A COOL CANADIAN HIGH PRESSURE WILL SLIDE INTO THE CENTRAL PLAINS AND MISSOURI VALLEY BEHIND THE COLD FRONT. THIS COOL...RELATIVELY DRY AIRMASS WILL ALLOW MORNING TEMPERATURES TO FALL INTO THE 40S FOR THE NEXT FEW DAYS AND KEEP AFTERNOON TEMPERATURES IN THE LOW 60S WEDNESDAY AND LOW 70S THURSDAY. NORTHWEST FLOW WILL BE IN CONTROL FOR THE REMAINDER OF THE WEEK HELPING TO KEEP TEMPERATURES NEAR SEASONAL LEVELS DURING LATE WEEK. THE NEXT SHORTWAVE AND ACCOMPANY FRONT WILL SLIDE INTO THE REGION LATER FRIDAY AND SATURDAY BRINGING THE NEXT CHANCE OF RAINFALL. HATCH && .AVIATION... FOR THE 18Z KSGF/KJLN TAFS...COLD FRONT HAS MOVED THROUGH THE KSGF/KJLN SITES THIS MORNING. STILL MAY ANTICIPATE SOME SHOWERS IN THE REGION WITH THE APPROACH AND PASSAGE OF AN UPPER AIR DISTURBANCE LATER TODAY. CEILINGS BEHIND THE FRONT HAVE GENERALLY BEEN MVFR...BUT OCCASIONALLY IFR. FOR NOW WILL MAINTAIN GOING MVFR CEILINGS THROUGH TONIGHT. DSA && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. WFO SGF
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 534 AM CDT TUE APR 25 2006 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-261045- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 534 AM CDT TUE APR 25 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. AN UPPER LEVEL DISTURBANCE WILL MOVE INTO THE REGION FRIDAY NIGHT INTO SATURDAY BRINGING OUR NEXT CHANCE FOR THUNDERSTORMS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) GAGAN
The Springfield radar (KSGF), 79 km away, was scanning. The volume nearest the first event began at 17:27 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Missouri in 2006Every state in 2006This day in weather historyWarnings in Missouri, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5504675.